Mabel Iglesias Ham
Edelsbrunner Group
6 Publications
2018 | Published | Thesis | IST-REx-ID: 201 |

M. Iglesias Ham, “Multiple covers with balls,” Institute of Science and Technology Austria, 2018.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 312 |

H. Edelsbrunner and M. Iglesias Ham, “On the optimality of the FCC lattice for soft sphere packing,” SIAM J Discrete Math, vol. 32, no. 1. Society for Industrial and Applied Mathematics , pp. 750–782, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2018 | Published | Journal Article | IST-REx-ID: 530 |

H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68. Elsevier, pp. 119–133, 2018.
[Preprint]
View
| Files available
| DOI
| WoS
2015 | Published | Conference Paper | IST-REx-ID: 1495 |

H. Edelsbrunner, M. Iglesias Ham, and V. Kurlin, “Relaxed disk packing,” in Proceedings of the 27th Canadian Conference on Computational Geometry, Ontario, Canada, 2015, vol. 2015–August, pp. 128–135.
[Submitted Version]
View
| Download Submitted Version (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2012 |

M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” in 26th Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
[Preprint]
View
| Download Preprint (ext.)
| arXiv
Grants
6 Publications
2018 | Published | Thesis | IST-REx-ID: 201 |

M. Iglesias Ham, “Multiple covers with balls,” Institute of Science and Technology Austria, 2018.
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 312 |

H. Edelsbrunner and M. Iglesias Ham, “On the optimality of the FCC lattice for soft sphere packing,” SIAM J Discrete Math, vol. 32, no. 1. Society for Industrial and Applied Mathematics , pp. 750–782, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2018 | Published | Journal Article | IST-REx-ID: 530 |

H. Edelsbrunner and M. Iglesias Ham, “Multiple covers with balls I: Inclusion–exclusion,” Computational Geometry: Theory and Applications, vol. 68. Elsevier, pp. 119–133, 2018.
[Preprint]
View
| Files available
| DOI
| WoS
2015 | Published | Conference Paper | IST-REx-ID: 1495 |

H. Edelsbrunner, M. Iglesias Ham, and V. Kurlin, “Relaxed disk packing,” in Proceedings of the 27th Canadian Conference on Computational Geometry, Ontario, Canada, 2015, vol. 2015–August, pp. 128–135.
[Submitted Version]
View
| Download Submitted Version (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2012 |

M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” in 26th Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
[Preprint]
View
| Download Preprint (ext.)
| arXiv